# SDR ARWA981124

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fasteners
- Condition: Misinstalled
- Location: Nr 1 & 2  Pylons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 1 AND NR 2 PYLON'S HAVE WRONG FASTENERS INSTALLED IN PLANKS.  OPENED REPLACEMENT HOLES TO .260 DIA AND INSTALLED PER EO DRAWING NR 98-014 ON 8110-3, DATED SEPT 28, 1998 UNDER WORK NR 1299.
